MAUDE Adverse Event Report: KENDALL GAMMATRON, THAILAND CURITY; TUBE, TRACHEAL (W/WO CONNECTOR)

KENDALL GAMMATRON, THAILAND CURITY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 9480E
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a cuff inflation or deflation issue.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The sample was evaluated by apply the pressure into the cuff 18 cc using syringe and under water test.Functional testing found the cuff had leakage came from cuff scratching and the actual sample had used by visually.It was reported that the cuff had an issue with the cuff not inflating/deflating according to specifications.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CURITY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
KENDALL GAMMATRON, THAILAND
nakhon chai si district
nakhon pathom
TH 
Manufacturer (Section G)
KENDALL GAMMATRON, THAILAND
nakhon chai si district
nakhon pathom
TH  
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key12470112
Report Number8040459-2021-00077
Device Sequence Number4815209
Product Code BTR
UDI-Device Identifier20705031235233
UDI-Public20705031235233
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9480E
Device Catalogue Number9480E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date01/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown